About Me

I am a postdoc at CIMAT, a mathematics institute in Guanajuato, MX. I graduated from LSU with a Ph.D. in mathematics in August 2014 under the direction of Gestur Olafsson.

Research Interests

Publications (Research)

  1. M. Dawson, G. Olafsson, R. Quiroga. An Application of the Restriction Method for the Holomorphic Discrete Series to the Commutativity of Toeplitz Operators.. In progress.
  2. M. Dawson, G. Olafsson. Conical Representations for Direct Limits of Symmetric Spaces. Submitted.
  3. M. Dawson, G. Olafsson. A Survey of Amenability Theory for Direct-Limit Groups, Trends in Harmonic Analysis and Its Applications, Contemp. Math. 650 (2015), 89 – 109. (arXiv version)
  4. M. Dawson, G. Olafsson, R. Quiroga. Commuting Toeplitz Operators on Bounded Symmetric Domains and Multiplicity-Free Restrictions of Holomorphic Discrete Series. Journal of Functional Analysis 268 (2015), No. 7, 1711 – 1732. (arXiv version).
  5. M. Dawson, G. Olafsson, J. Wolf. Direct Systems of Spherical Functions and Representations. Journal of Lie Theory 23 (2013), No. 3, 711 – 729. (arXiv version)

Expository Publications

  1. M. Dawson. Bridging the Group Definition Gap. Harvard College Mathematics Review 2 (2008), No. 1, 34 – 42.

News (Catch me if you can!)